Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


anabolic monster beef protein
Jul 2, 2011

Hi I am hiv pos and have been on Atripla for 4 months myc cd4 is 914 and Indetectable for 3 and half months I would like to take a product called anabolic monster beef protien is it safe to do so?

Response from Mr. Vergel

These are the ingredients of the product:

Ingredients: Hydrolyzed Beef Protein Isolate, Creatine monohydrate, Nitro Shot Complex (L-Arginine base, Arginine Alpha Ketoglutarate, L-Citruline, Beta-Alanine (CarnoSyn®)), PhosphoMatrix (di-Calcium Phosphate, di-Potassium Phosphate, di-Sodium Phosphate), cocoa powder (only in chocolate flavour), aroma, stabilizers xanthan and guar gum, dye: (strawberry&banana flavour - curcumin, beetroot extract), sweeteners: sucralose Splenda®, aceslufam-K

I have been interested in that product since it does not have milk products and may be good for those of us with lactose intolerance. So let me know what your experience is after you use it.

The only thing that could be problematic would be creatine. In people with kidney problems, this supplement may increase creatinine. Tenofovir, one of the medications in Atripla, can also affect kidney function. So proceed with caution and have your doctor measure your creatinine clearance every month for the first three months just to make sure you have no problems. Also, take the supplement 3 hours before or after the Atripla.

Nelson Vergel



Previous
Supplements?
Next
Follow up on supplements

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement